Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is the hearing loss with numbness and tinnitus in the ear permanent or reversible ?

Three days ago when I woke up in the morning I had a numb feeling in my right ear with tinnitus . I have done a PTA and the result says 42 dB for right ear and normal for left. I have been prescribed vertin 16 thrice for three days, twice for next three day days and a nasal spray fluticasone furoate twice daily. I am 45 years old. Is this hearing loss permanent or reversible?
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

There is definitely a moderate hearing loss in the right. A hearing loss associated with tinnitus with just a three day history most often temporary. Even if there is a organic disease which can be permanent it can be limited with early intervention. However it needs to be diagnosed perfectly. It would be worthy if you can share the diagnosis with me.


Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor